# SDR DL764011176

- Difficulty date: July 16, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 2,365 hours, 1,120 cycles
- Engine: Ge CF680C2*
- Engine time: 2,365 hours, 1,120 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B8F
- Part serial: 706121
- Condition: Surges
- Location: Nr 2
- Part time: 2,365 hours, 1,120 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER T/O RIGHT ENG SURGED 3 TIMES WITH ENGINE PARAMETERS FLUCTUATING.  HOWEVER ENGINE REMAINED RUNNING AND AFTER LANDING VIBES WENT TO 4.8.  MAINT WAITING ON ENGINE FROM ATL
